Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having stomach ache and diarrhea. What is causing this and cure?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1962
Answered : 693 Questions
Question
in have real lose stoles for a week, now i feel like i have to release some stool and its hard to come out. my stomach also hurts real bad.in have real lose stoles for a week, now i feel like i have to release some stool and its hard to come out. my stomach also hurts real bad.
Posted Fri, 14 Dec 2012 in Abdominal Pain
 
 
Answered by Dr. Charles S Narasi 57 minutes later
Hello, XXXXXXX,
Sudden onset of diarrhea could be from a number of
reeasons.
Eating contaminated food or drinks can cause food poisoning.
Poultry, egg products, bad cheese etc. can do this.
Summer time, viruses can cause diarrhea.
If you are older than 45-50 years of age, have to think about
diverticulitis or infection in one or more of the pockets on the
wall of the colon or the large bowel.
Usually, after a bout of intestinal infection, after the diarrhea
stops, still you may have the urge to go , but since there is
not much residue, there won't be much stool.
This will get better when once you start eating normal and
introduce adequate fiber in your diet.
If you also had a high fever, chills etc, I would recommend
that you see your doctor.
Hope you feel better soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor